Fixed point results for alpha-implicit contractions with application to integral equations

Calogero Vetro, Francesca Vetro, Nawab Hussain, Nawab Hussain

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)

Abstract

Recently, Aydi et al. [On fixed point results for alpha-implicit contractions in quasi-metric spaces and consequences, Nonlinear Anal. Model. Control, 21(1):40-56, 2016] proved some fixed point results involving alpha-implicit contractive conditions in quasi-b-metric spaces. In this paper we extend and improve these results and derive some new fixed point theorems for implicit contractions in ordered quasi-b-metric spaces. Moreover, some examples and an application to integral equations are given here to illustrate the usability of the obtained results.
Original languageEnglish
Pages (from-to)362-378
Number of pages17
JournalNONLINEAR ANALYSIS
Volume21
Publication statusPublished - 2016

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Fixed point results for alpha-implicit contractions with application to integral equations'. Together they form a unique fingerprint.

Cite this